# SDR DHL2005741574

- Difficulty date: April 25, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 24R AT BS 760 TO 848 CORRODED.  REMOVED SEAT TRACK AT BS 76 - 848 RBL 24 IAW B727 SRM 51-30-2.  REPLACED, LOCATED & DRILLED FASTENER HOLES IN P/N BAC1520-841 PO 9002155 (8FT) IAW B727 SRM 51-30-2 FIG 1.  TREATED AND PRIMED AREA & PART IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK IAW B727 SRM 51-30-2 FIG 15 & 53-10-5 FIG 1.
